# SDR AALA20010854

- Difficulty date: April 19, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT SHEAR TIE BETWEEN STRINGER 28R AND 29R AT STATION 950E PLUS 5 INCHES.  REMOVED CORROSION AND INSTALLED SHEAR TIE REPAIR AS PER 53-10-4 OF SRM.  (M)
